RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhurtov, Archil Khazeshovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17

Number of views:
This page:517
Abstract pages:3266
Full texts:1012
References:398
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person28603
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242363

Publications in Math-Net.Ru
2018
1. A. Kh. Zhurtov, “Exceptional pseudogeometric graphs with eigenvalue r”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  68–72  mathnet  elib
2. D. V. Lytkina, V. D. Mazurov, A. Kh. Zhurtov, “On infinite Frobenius groups”, Vladikavkaz. Mat. Zh., 20:2 (2018),  80–85  mathnet
2017
3. A. Kh. Zhurtov, M. Kh. Shermetova, “On groups isospectral to the automorphism group of the second sporadic group of Janko”, Sib. Èlektron. Mat. Izv., 14 (2017),  1011–1016  mathnet
4. A. Kh. Zhurtov, M. Kh. Shermetova, “Automorphisms of a distance-regular graph with intersection array $\{75,64,18,1;1,6,64,75\}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  128–135  mathnet  elib
2015
5. A. Kh. Zhurtov, Z. B. Seljaeva, “On locally finite $\pi$-separable groups”, Vladikavkaz. Mat. Zh., 17:2 (2015),  16–21  mathnet
2013
6. A. Kh. Zhurtov, D. V. Lytkina, V. D. Mazurov, A. I. Sozutov, “On periodic groups acting freely on abelian groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  136–143  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S209–S215  isi  scopus
2011
7. A. Kh. Zhurtov, A. A. Tsirkhov, “Finite groups with independent abelian subgroups”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  88–91  mathnet  elib
2010
8. A. H. Zhurtov, A. A. Makhnev, M. S. Nirova, “On automorphisms of 4-isoregular graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  78–87  mathnet  elib
9. A. H. Zhurtov, A. A. Tsirkhov, “On finite groups with independent subgroups”, Vladikavkaz. Mat. Zh., 12:4 (2010),  15–20  mathnet
2009
10. A. Kh. Zhurtov, V. D. Mazurov, “Локальная конечность некоторых групп с заданными порядками элементов”, Vladikavkaz. Mat. Zh., 11:4 (2009),  11–15  mathnet  elib
2003
11. A. Kh. Zhurtov, V. D. Mazurov, “Frobenius Groups Generated by Quadratic Elements”, Algebra Logika, 42:3 (2003),  271–292  mathnet  mathscinet  zmath  elib; Algebra and Logic, 42:3 (2003), 153–164  scopus
12. A. Kh. Zhurtov, “On a group acting locally freely on an abelian group”, Sibirsk. Mat. Zh., 44:2 (2003),  343–346  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 275–277  isi
2001
13. A. Kh. Zhurtov, “Frobenius groups generated by two elements of order 3”, Sibirsk. Mat. Zh., 42:3 (2001),  533–537  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 450–454  isi
2000
14. A. Kh. Zhurtov, “On quadratic automorphisms of abelian groups”, Algebra Logika, 39:3 (2000),  320–328  mathnet  mathscinet  zmath; Algebra and Logic, 39:3 (2000), 184–188  scopus
15. A. Kh. Zhurtov, “Regular automorphisms of order 3 and Frobenius pairs”, Sibirsk. Mat. Zh., 41:2 (2000),  329–338  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 268–275  isi
16. A. Kh. Zhurtov, “On Frobenius groups that contain an element of order $3$”, Vladikavkaz. Mat. Zh., 2:2 (2000),  19–25  mathnet  mathscinet  zmath
1999
17. A. Kh. Zhurtov, V. D. Mazurov, “On the recognition of the finite simple groups $L_2(2^m)$ in the class of all groups”, Sibirsk. Mat. Zh., 40:1 (1999),  75–78  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 62–64  isi

2015
18. N. A. Vavilov, A. Kh. Zhurtov, A. S. Kondrat'ev, A. G. Kusraev, V. M. Levchuk, V. D. Mazurov, A. A. Makhnev, Ya. N. Nuzhin, U. M. Pachev, B. I. Plotkin, N. S. Romanovskii, “Koibaev Vladimir Amurkhanovich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 17:2 (2015),  68–70  mathnet
2013
19. A. Kh. Zhurtov, V. A. Koibaev, A. G. Kusraev, “Mazurov Viktor Danilovich (on the occasion of his 70th anniversary)”, Vladikavkaz. Mat. Zh., 15:1 (2013),  88–89  mathnet
2011
20. A. Kh. Zhurtov, V. D. Mazurov, “Letter to the Editor”, Vladikavkaz. Mat. Zh., 13:2 (2011),  69  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019